# SDR USAASB98198

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - DURING TRANSIT CHECK, MAINTENANCE FOUND TWO ADJACENT FLOOR TRACK EMERGENCY LIGHTS INOP.  MAINTENANCE REPAIRED BROKEN WIRES AT WIRE SPLICES FOR BOTH LOCATIONS.  OPERATIONAL CHECK GOOD.  (M)
